MathSciNet Relay Station
MathSciNet bibliographic data
MR2747769 (2011k:45008) 45G15 (31B10)
Huang, Xiaotao; Li, Dongsheng; Wang, Lihe Symmetry of integral equation systems on bounded domains. J. Math. Anal. Appl. 376 (2011), no. 2, 443–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement